# SDR DHL9980180C

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Ws 456
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING CENTER LEADING EDGE O/B AREA AT STA 456 FOUND DAMAGED ON SLOT L/E SIDE.  TRIMMED DAMAGED I/B EDGE OF OUTER PLATING OF LEFT WING EXTENDED L/E.  REMOVED DAMAGED INNER DOUBLER, FABRICATED REPAIR DOUBLER AND FILLER PER EO 18R5761050.
